Post Edited By Moderator (djdaz_1985) : 4/18/2008 3:30:53 AM (GMT-6)
Hi there and Welcome to HealingWell,
Thank you so much for sharing your story. Its nice that people come here and share their positive experiences as well as negative ones to show people there is light at the end of the tunnel.
Hi Mamie, I too was on Zoloft for many years and found it very effective in treating my depression while I took it but I also noticed that I too had gained quite a few pounds while on it.
I have since stopped the Zoloft due to other issues and changed to Effexor XR. With watching what I eat and exercising I have been able to shed the Zoloft weight and then some. Karen is very right about how different everyone's bodies are related too these type of medications.
ElishaCo~Mod: DepressionModerator: Heart & Cardiovascular Diseasehttp://www.healingwell.com/donate
Kitt, Moderator: Anxiety, Panic & Depression *~*
My Pdoc swears that Cymbalta does not cause weight gain............I tend to disagree.
I have heard of people losing weight on some of the SSRIs and SSNIs but each person's reaction to meds will be diffeent so it is possible.
I have not had that kind of luck.